WoRMS taxon details

Peasiella conoidalis (Pease, 1868)

445520  (urn:lsid:marinespecies.org:taxname:445520)

accepted
Species
marine
Not documented
MolluscaBase (2018). Peasiella conoidalis (Pease, 1868). Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=445520 on 2018-09-21
Date
action
by
2009-12-22 10:13:31Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Reid D.G. (1989). Systematic revision of the Recent species of Peasiella Nevill, 1885 (Gastropoda: Littorinidae), with notes on the fossil species. The Nautilus 103(2): 43-69 [details]   

additional source Reid D.G. (1989) The comparative morphology, phylogeny and evolution of the gastropod family Littorinidae. Philosophical Transactions of the Royal Society B 324: 1-110. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 

LanguageName 
Japanese ヒナノウラウズガイ  [details]